# SDR HALA2018071900325

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,217 hours, 36,342 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 95AO163
- Condition: Malfunctioned
- Location: Apu
- Part time: 269 hours, 57 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WILL NOT START ON LANDING. 2 ATTEMPTS. REMOVED AND REPLACED APU ECU PER AMM 49-61-05. OPS CHECK GOOD. NO FAULTS DETECTED. OK FOR SVC
